# SDR SWAA2024072415165

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 33,548 hours, 16,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EXTERNAL EMERGENCY EXIT LIGHTS ARE INOP: LH OWE AFT; RH OWE AFT; L2 DOOR; RH AFT FUSELAGE; LH AFT FUSELAGE.<[01] REMOVED BATTERY PACKS M1670; M1671 AND M1673 BATTERY PACKS; REPLACED WITH SERVICEABLE UNITS AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-805.;[02] JOB COMPLETE.
